# SDR 96FDEA00947

- Difficulty date: May 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N505FE
- Make and model: Boeing 727-25
- Aircraft serial: 18276
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BS 360 FLOOR BEAM WL 208 RBL 5.  CUT OUT DAMAGED PORTION OF FLOOR BEAM AT BS 360 WL 208 RBL 6 TO LBL 10 AND REPAIRED PER FEDEX SRM 53-10-8.
